# SDR ASOA20120410056

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 26,303 hours, 14,264 cycles
- Engine: Allsn AE3007A
- Engine time: 18,315 hours, 10,058 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312851
- Condition: Leaking
- Location: Left Pylon
- Part time: 18,315 hours, 10,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED SMOKE BEGAN TO FILL CABIN AFTER SELECTING ENGINE BLEED AIR ON TAKEOFF.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND R & R THE NR 1 ENGINE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
